Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A deformation theorem for the Kobayashi metric

Author: M. Kalka
Journal: Proc. Amer. Math. Soc. 59 (1976), 245-251
MSC: Primary 32H15; Secondary 32G05
MathSciNet review: 0412481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {M_0}$ be a compact hyperbolic complex manifold. It is shown that the infinitesimal Kobayashi metric is upper semicontinuous in a $ {C^\infty }$ deformation parameter $ t \in U \subseteq {R^k}$. This is accomplished by proving deformation theorems for holomorphic maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15, 32G05

Retrieve articles in all journals with MSC: 32H15, 32G05

Additional Information

PII: S 0002-9939(1976)0412481-4
Keywords: Deformation of complex structure, hyperbolic manifold, infinitesimal Kobayashi metric
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia